# SDR DALA2016051603969

- Difficulty date: May 14, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N375DA
- Make and model: Boeing 737832
- Aircraft serial: 29623
- Aircraft time: 54,245 hours, 22,158 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT AN ELECTRICAL ODOR FROM THE FIRST CLASS OVEN OCCURRED.  CIRCUIT BREAKER CYCLED ONE TIME. STILL INOPERATIVE.  ACFT DIVERTED.  MAINTENANCE PULLED OVEN AND INSPECTED CONNECTOR AND WIRING.  NO TROUBLE FOUND.  FORWARD OVEN TO NEF 25-34-02.  SUBSEQUENT MAINTENANCE RAN THE OVEN FOR 20 MINUTES AND OPS CHECKS NORMAL.
